Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2014 (2014), Article ID 315919, 13 pages
http://dx.doi.org/10.1155/2014/315919
Research Article

When an Extension of Nagata Rings Has Only Finitely Many Intermediate Rings, Each of Those Is a Nagata Ring

1Department of Mathematics, University of Tennessee, Knoxville, TN 37996-1320, USA
2Laboratoire de Mathématiques, Université Blaise Pascal, UMR6620, CNRS, Les Cézeaux, 24 avenue des Landais, BP 80026, 63177 Aubière Cedex, France

Received 30 March 2014; Accepted 14 June 2014; Published 2 September 2014

Academic Editor: Kaiming Zhao

Copyright © 2014 David E. Dobbs et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

David E. Dobbs, Gabriel Picavet, and Martine Picavet-L’Hermitte, “When an Extension of Nagata Rings Has Only Finitely Many Intermediate Rings, Each of Those Is a Nagata Ring,” International Journal of Mathematics and Mathematical Sciences, vol. 2014, Article ID 315919, 13 pages, 2014. doi:10.1155/2014/315919